# SDR SWAA2013080818951

- Difficulty date: August 1, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 41,929 hours, 24,422 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW FWD BULKHEAD CRACKED LBL 32, JUST INBD OF HYDRAULIC FLOW LIMITING VALVE.  REPAIRED BULKHEAD IAW EA.
